Alert archive / Kentucky / Flash Flood Watches in 2021

Flash Flood Watch 5, NWS Louisville, KY

July 1, 202130 counties in Kentucky; 9 counties in Indiana

NWS Louisville, KY issued this flash flood watch at Jul 1, 2021, 2:57 AM CDT for 30 counties in Kentucky; 9 counties in Indiana. It took effect at Jul 1, 2021, 7:00 AM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2021, 2:57 AM CDT (07:57 UTC)
In effect from
Jul 1, 2021, 7:00 AM CDT
Expired
Jul 1, 2021, 6:52 PM CDT
In force
12 hr
Issued by
NWS Louisville, KY
Flood severity
None
All 39 counties

Clark County, IN, Crawford County, IN, Dubois County, IN, Floyd County, IN, Harrison County, IN, Jefferson County, IN, Orange County, IN, Scott County, IN, Washington County, IN, Adair County, KY, Anderson County, KY, Bourbon County, KY, Boyle County, KY, Bullitt County, KY, Casey County, KY, Clark County, KY, Clinton County, KY, Fayette County, KY, Franklin County, KY, Garrard County, KY, Harrison County, KY, Henry County, KY, Jefferson County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY, Marion County, KY, Mercer County, KY, Nelson County, KY, Nicholas County, KY, Oldham County, KY, Russell County, KY, Scott County, KY, Shelby County, KY, Spencer County, KY, Taylor County, KY, Trimble County, KY, Washington County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2021-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2021-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
768 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

560 
WGUS63 KLMK 010757
FFALMK

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Louisville KY
357 AM EDT Thu Jul 1 2021

INZ079-KYZ031>043-047>049-055>057-066-067-078-082-020000-
/O.NEW.KLMK.FF.A.0005.210701T1200Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-Harrison-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Mercer-
Jessamine-Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-
Clinton-
Including the cities of Madison, La Grange, Bedford, Milton, 
New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, 
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, 
Carlisle, Harrodsburg, Nicholasville, Winchester, Danville, 
Lancaster, Richmond, Liberty, Stanford, Jamestown, and Albany
357 AM EDT Thu Jul 1 2021 /257 AM CDT Thu Jul 1 2021/

...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT /7 AM CDT/ THIS
MORNING THROUGH THIS EVENING...

The National Weather Service in Louisville has issued a

* Flash Flood Watch for portions of Indiana and Kentucky, 
  including the following areas, in Indiana, Jefferson. In 
  Kentucky, Anderson, Bourbon, Boyle, Casey, Clark, Clinton, 
  Fayette, Franklin, Garrard, Harrison, Henry, Jessamine, 
  Lincoln, Madison, Mercer, Nicholas, Oldham, Russell, Scott, 
  Shelby, Spencer, Trimble, and Woodford. 

* From 8 AM EDT /7 AM CDT/ this morning through this evening

* Rain showers and thunderstorms are expected throughout the day
  across the watch area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$

KDW
4 follow-up statements
534 
WGUS63 KLMK 011314
FFALMK

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Louisville KY
914 AM EDT Thu Jul 1 2021

INZ076>078-083-084-090>092-KYZ029-030-045-046-054-065-077-020000-
/O.EXA.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange-Washington-Scott-Dubois-Crawford-Harrison-Floyd-Clark-Bullitt-
Jefferson-Nelson-Washington-Marion-Taylor-Adair-
Including the cities of Shepherdsville, Paoli, Jeffersonville, 
Lebanon, Scottsburg, Bardstown, Corydon, Louisville, Salem, Jasper, 
English, Columbia, Campbellsville, Springfield, and New Albany
914 AM EDT Thu Jul 1 2021 /814 AM CDT Thu Jul 1 2021/

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT/7 PM CDT/ THIS 
EVENING...

The National Weather Service in Louisville has expanded the

* Flash Flood Watch to include portions of Indiana and Kentucky, 
  including the following areas, in Indiana, Clark, Crawford, 
  Dubois, Floyd, Harrison, Orange, Scott and Washington. In 
  Kentucky, Adair, Bullitt, Jefferson, Marion, Nelson, Taylor and 
  Washington.

* Until 8 PM EDT/7 PM CDT/ this evening.

* Showers and a few thunderstorms with very intense rainfall rates 
  are expected throughout the day across the watch area. Several 
  inches of rain could fall in a short amount of time today.

* A Flash Flood Watch means that conditions may develop that lead to 
  flash flooding. Flash flooding is a very dangerous situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

INZ079-KYZ031>043-047>049-055>057-066-067-078-082-020000-
/O.CON.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jefferson-Oldham-Trimble-Henry-Shelby-Franklin-Scott-Harrison-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine-
Clark-Boyle-Garrard-Madison-Casey-Lincoln-Russell-Clinton-
Including the cities of La Grange, Lancaster, Frankfort, Albany, 
Paris, Nicholasville, Liberty, Richmond, Cynthiana, Danville, 
Jamestown, Versailles, Georgetown, Taylorsville, Winchester, 
Harrodsburg, Milton, Bedford, Stanford, Lexington, New Castle, 
Madison, Lawrenceburg, Shelbyville, and Carlisle
914 AM EDT Thu Jul 1 2021 /814 AM CDT Thu Jul 1 2021/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT/7 PM CDT/ THIS 
EVENING...

The Flash Flood Watch continues for

* Portions of Indiana and Kentucky, including the following areas, 
  in Indiana, Jefferson. In Kentucky, Anderson, Bourbon, Boyle, 
  Casey, Clark, Clinton, Fayette, Franklin, Garrard, Harrison, 
  Henry, Jessamine, Lincoln, Madison, Mercer, Nicholas, Oldham, 
  Russell, Scott, Shelby, Spencer, Trimble and Woodford.

* Until 8 PM EDT/7 PM CDT/ this evening.

* Showers and a few thunderstorms with very intense rainfall rates 
  are expected throughout the day across the watch area. Several 
  inches of rain could fall in a short amount of time today.

* A Flash Flood Watch means that conditions may develop that lead to 
  flash flooding. Flash flooding is a very dangerous situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

BJS
687 
WGUS63 KLMK 011801
FFALMK

Flood Watch
National Weather Service Louisville KY
201 PM EDT Thu Jul 1 2021

INZ076>079-083-011915-
/O.CAN.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange-Washington-Scott-Jefferson-Dubois-
Including the cities of Scottsburg, Madison, Salem, Paoli, and Jasper
201 PM EDT Thu Jul 1 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for a portion of Indiana, including the 
following areas, Dubois, Jefferson, Orange, Scott and Washington has 
been cancelled.

The Flood Watch is cancelled.

$$

INZ084-090>092-KYZ029>043-045>049-054>057-065>067-077-078-082-020000-
/O.CON.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford-Harrison-Floyd-Clark-Bullitt-Jefferson-Oldham-Trimble-Henry-
Shelby-Franklin-Scott-Harrison-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Marion-
Boyle-Garrard-Madison-Taylor-Casey-Lincoln-Adair-Russell-Clinton-
Including the cities of La Grange, Lancaster, Frankfort, Albany, 
Jeffersonville, Nicholasville, Liberty, Richmond, Louisville, 
Cynthiana, Danville, Jamestown, Springfield, Georgetown, 
Taylorsville, Winchester, Paris, Versailles, Campbellsville, 
Harrodsburg, Milton, Bedford, Shepherdsville, Stanford, Bardstown, 
Lexington, English, Columbia, New Albany, New Castle, Lawrenceburg, 
Lebanon, Corydon, Shelbyville, and Carlisle
201 PM EDT Thu Jul 1 2021 /101 PM CDT Thu Jul 1 2021/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT/7 PM CDT/ THIS 
EVENING...

The Flash Flood Watch continues for

* Portions of Indiana and Kentucky, including the following areas, 
  in Indiana, Clark, Crawford, Floyd and Harrison. In Kentucky, 
  Adair, Anderson, Bourbon, Boyle, Bullitt, Casey, Clark, Clinton, 
  Fayette, Franklin, Garrard, Harrison, Henry, Jefferson, Jessamine, 
  Lincoln, Madison, Marion, Mercer, Nelson, Nicholas, Oldham, 
  Russell, Scott, Shelby, Spencer, Taylor, Trimble, Washington and 
  Woodford.

* Until 8 PM EDT/7 PM CDT/ this evening.

* Showers and a few thunderstorms with very intense rainfall rates 
  are expected throughout the day across the watch area. Several 
  Inches of rain could fall in a short amount of time through early 
  evening.

* A Flash Flood Watch means that conditions may develop that lead to 
  flash flooding. Flash flooding is a very dangerous situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

BJS
398 
WGUS63 KLMK 011904
FFALMK

Flood Watch
National Weather Service Louisville KY
304 PM EDT Thu Jul 1 2021

INZ084-090>092-KYZ032-012015-
/O.CAN.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford-Harrison-Floyd-Clark-Trimble-
Including the cities of Bedford, Jeffersonville, Corydon, English, 
Milton, and New Albany
304 PM EDT Thu Jul 1 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of Indiana and north central 
Kentucky, including the following areas, in Indiana, Clark, 
Crawford, Floyd and Harrison. In north central Kentucky, Trimble has 
been cancelled.

The Flood Watch is cancelled.

$$

KYZ029>031-033>043-045>049-054>057-065>067-077-078-082-020000-
/O.CON.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bullitt-Jefferson-Oldham-Henry-Shelby-Franklin-Scott-Harrison-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington-
Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Taylor-Casey-
Lincoln-Adair-Russell-Clinton-
Including the cities of La Grange, Lancaster, Frankfort, Albany, 
Paris, Nicholasville, Liberty, Richmond, Louisville, Cynthiana, 
Danville, Jamestown, Springfield, Georgetown, Taylorsville, 
Winchester, Versailles, Harrodsburg, Shepherdsville, Stanford, 
Lexington, Bardstown, Columbia, Campbellsville, New Castle, 
Lawrenceburg, Lebanon, Shelbyville, and Carlisle
304 PM EDT Thu Jul 1 2021 /204 PM CDT Thu Jul 1 2021/

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT/7 PM CDT/ THIS 
EVENING...

The Flash Flood Watch continues for

* Portions of east central Kentucky, north central Kentucky and 
  south central Kentucky, including the following areas, in east 
  central Kentucky, Anderson, Bourbon, Boyle, Clark, Fayette, 
  Franklin, Garrard, Harrison, Jessamine, Madison, Mercer, Nicholas, 
  Scott and Woodford. In north central Kentucky, Bullitt, Henry, 
  Jefferson, Nelson, Oldham, Shelby, Spencer and Washington. In 
  south central Kentucky, Adair, Casey, Clinton, Lincoln, Marion, 
  Russell and Taylor.

* Until 8 PM EDT/7 PM CDT/ this evening.

* Showers and a few thunderstorms with very intense rainfall rates 
  are expected throughout the day across the watch area. Several 
  Inches of rain could fall in a short amount of time through early 
  evening.

* A Flash Flood Watch means that conditions may develop that lead to 
  flash flooding. Flash flooding is a very dangerous situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

BJS
927 
WGUS63 KLMK 012352
FFALMK

Flood Watch
National Weather Service Louisville KY
752 PM EDT Thu Jul 1 2021


KYZ029>031-033>043-045>049-054>057-065>067-077-078-082-020100-
/O.CAN.KLMK.FF.A.0005.000000T0000Z-210702T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bullitt-Jefferson-Oldham-Henry-Shelby-Franklin-Scott-Harrison-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-
Taylor-Casey-Lincoln-Adair-Russell-Clinton-
Including the cities of Shepherdsville, Louisville, La Grange, 
New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, 
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, 
Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, 
Winchester, Lebanon, Danville, Lancaster, Richmond, 
Campbellsville, Liberty, Stanford, Columbia, Jamestown, 
and Albany
752 PM EDT Thu Jul 1 2021 /652 PM CDT Thu Jul 1 2021/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Kentucky,
north central Kentucky, and south central Kentucky has been
cancelled. The threat for heavy rain and flash flooding has ended.
Continue to heed any road closures due to lingering high water. 

$$

RAS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood watch went out at Jul 1, 2:22 AM CDT, 35 minutes earlier.

Area forecast discussion, Jul 1, 2:22 AM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
322 AM EDT Thu Jul 1 2021

.Short Term...(Today and tonight)
Issued at 315 AM EDT Thu Jul 1 2021

The short term can be summed up as wet. Ahead of a west to east
oriented cold front. Model sounding show a warm unstable air mass
with lots of available moisture. SBCAPE values range from around 450
J/kg during the pre-dawn hours through 1,500 J/kg during the day.
Precipitable water values remain around 2". This environment will
produce heavy rainfall with mixed in thunder. Luckily we do have
enough wind to keep precipitation moving to help reduce flooding
potential, but the threat of storms training over the same area
remains. It's because of this threat that we are going to issue a
Flash Flood Watch for areas near the I-64 corridor and throughout
the Bluegrass region of Kentucky. Severe weather isn't expected, but
30 to 40 mph gusts and lightning will still be possible near any
thunderstorm.

As the CWA remains under cloud cover with lots of rain in the area,
high temperatures are expected to top out in the mid to upper 70s in
most areas, but areas in southern Kentucky and Louisville could
break into the low 80s. Winds, between 5 to 10 mph, will remain
mainly out of the west ahead of the front.

Tonight, the front will begin working south through the CWA. This
will push any remaining showers out of central Kentucky. Winds
behind the front will become northerly. Lows by sunrise will drop
into the 60.

&&

.Long Term...(Friday through Wednesday)
Issued at 251 AM EDT Thu Jul 1 2021

...Quiet Weather for the Holiday Weekend...

High pressure starting the long term over the upper Great Lakes will
head south into the Ohio Valley over the weekend and weaken as it
drops into the Southeast early next week. As a result we will have
dry weather through at least Monday, possibly Tuesday. Temperatures
Friday and Saturday will be relatively pleasant for early July with
afternoon readings in the upper 70s and lower 80s. Dew points in the
50s will add to the comfort level. Sunday evening shortly after
sunset we're currently forecasting temperatures to be mostly in the
middle and upper 70s with clear skies and a light and variable
breeze. As the surface high weakens and continues to move off to the
southeast, we'll start warming back up. Expect a return to the lower
90s by Monday and continuing into mid-week.

By Tuesday-Wednesday we'll be back into return flow and a weak cold
front may make a run at us from the north. Cluster analysis not
bullish on QPF here, and extended MOS guidance PoPs are below CLIMO.
EPS/GEFS members don't show much either, and NBM came in nearly dry
for Tuesday. Still, the pattern suggests afternoon/evening cells not
out of the question, so will hold on to a small chance of
thunderstorms on Wednesday.

&&

.Aviation...(06Z TAF Issuance)
Issued at 204 AM EDT Thu Jul 1 2021

Tonight, expecting most of the heavier rain showers and
thunderstorms to push off to the east. LEX could see a few of these
cells, but believe HNB, SDF, and BWG to remain uneventful for much
of the night.

Tomorrow, a west to east oriented cold front will push south
through southern Indiana and central Kentucky. This will increase
thunderstorm chances which is expected to drop visibilities over the
TAF sites. Ceilings are also expected to drop into IFR conditions at
HNB, SDF, and LEX. BWG will likely bottom out in MVFR conditions
near 2,000 ft or so. Timing of thunderstorms and reduced
visibilities is going to be a challenge, so amended TAFs will be
likely.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...KDW
Long Term...13
Aviation...KDW
Hazardous weather outlook, Jun 30, 2:39 PM CDT, 12 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
339 PM EDT Wed Jun 30 2021

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-011945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
339 PM EDT Wed Jun 30 2021 /239 PM CDT Wed Jun 30 2021/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Showers and thunderstorms are expected tonight. The main threats, in
addition to lightning, will be locally torrential downpours and
gusty winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Widespread rain is expected Thursday as a cold front moves into the
region. Scattered storms are expected as well, with the main threats
being heavy rainfall, local flooding, and cloud to ground lightning.

.SPOTTER INFORMATION STATEMENT...

Spotters are welcome to report instances of flooding and strong
thunderstorm winds today through tomorrow.

&&

More information, along with other weather, hydrological and
climate information, can be found at weather.gov/louisville.

CJP/JML

In the hours before

Special weather statement, Jun 30, 10:07 PM CDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Louisville KY
1107 PM EDT Wed Jun 30 2021

KYZ041-048-056-057-010330-
Fayette-Jessamine-Madison-Garrard-
1107 PM EDT Wed Jun 30 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GARRARD...
JESSAMINE...MADISON AND FAYETTE COUNTIES...

At 1105 PM EDT, radar indicated strong thunderstorms were located
along a line extending from just north of Lexington Blue Grass
Airport to 7 miles north of Lancaster. Movement was east at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Lexington, Richmond, Nicholasville, Meadowthorpe, Dunbar High School,
Thoroughbred Acres, Cardinal Hill, Cadentown, Northland and
Highlands.

LAT...LON 3767 8432 3765 8461 3811 8463 3812 8462
      3819 8437 3816 8437 3816 8438 3813 8437
      3811 8438 3810 8436 3790 8434 3790 8435
      3789 8434
TIME...MOT...LOC 0305Z 270DEG 15KT 3808 8457 3772 8454

RAS
Special weather statement, Jun 30, 10:28 PM CDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Louisville KY
1128 PM EDT Wed Jun 30 2021

KYZ041-049-057-010415-
Fayette-Clark-Madison-
1128 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT CLARK...NORTHERN MADISON AND
SOUTHEASTERN FAYETTE COUNTIES...

At 1126 PM EDT, a strong thunderstorm was crossing Interstate 75
near the Fayette-Madison County line, moving east at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Lexington, Winchester, Harris Ferry, Goffs Corner, Chilesburg,
Constant Station, Coletown, Vianna, Renick and Lyndale.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3792 8399 3790 8399 3786 8401 3787 8403
      3783 8400 3784 8402 3783 8404 3785 8406
      3782 8407 3785 8408 3784 8409 3784 8410
      3783 8411 3781 8410 3782 8411 3781 8412
      3780 8442 3798 8446 3811 8408 3793 8397
TIME...MOT...LOC 0326Z 251DEG 17KT 3793 8434

RAS
Special weather statement, Jun 30, 10:36 PM CDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Louisville KY
1136 PM EDT Wed Jun 30 2021

KYZ041-042-049-010415-
Bourbon-Fayette-Clark-
1136 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK...BOURBON AND
NORTHEASTERN FAYETTE COUNTIES...

At 1136 PM EDT, a strong thunderstorm was located near Bryan Station,
moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Paris, North Middletown, Sidville, Elmendorf, Chilesburg, Jackstown,
Blacks Crossroads, Hutchison, Stony Point and Bunker Hill.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3818 8398 3813 8407 3811 8408 3799 8439
      3820 8442 3827 8410 3826 8410 3827 8409
      3827 8408 3826 8408 3826 8406 3824 8405
      3824 8406 3821 8403 3822 8401 3820 8399
      3822 8399 3822 8398
TIME...MOT...LOC 0336Z 251DEG 17KT 3807 8432

RAS
Special weather statement, Jun 30, 11:07 PM CDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Louisville KY
1207 AM EDT Thu Jul 1 2021

KYZ042-043-010430-
Bourbon-Nicholas-
1207 AM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOURBON AND
NICHOLAS COUNTIES...

At 1206 AM EDT, a strong thunderstorm was located 7 miles southwest
of Carlisle, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Carlisle, Millersburg, Jackstown, Blacks Crossroads, Weston, Pleasant
Valley, Sprout, East Union, Moorefield and Myers.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3830 8385 3819 8398 3826 8417 3831 8416
      3842 8395 3836 8392 3836 8389 3835 8390
      3836 8387 3835 8387 3835 8386 3833 8386
      3834 8384 3832 8385 3831 8383
TIME...MOT...LOC 0406Z 241DEG 25KT 3822 8409

KDW
Special weather statement, Jun 30, 11:12 PM CDT, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
1212 AM EDT Thu Jul 1 2021

KYZ056-066-067-010445-
Lincoln-Garrard-Casey-
1212 AM EDT Thu Jul 1 2021

...A STRONG THUNDERSTORM WILL AFFECT LINCOLN...SOUTH CENTRAL GARRARD
AND EAST CENTRAL CASEY COUNTIES...

At 1212 AM EDT, a strong thunderstorm was located 8 miles south of
Stanford, moving northeast at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Stanford, Lancaster, Crab Orchard, Boneyville, Ottenheim, Gilbert,
Broughtentown, Walltown, Geneva and Rowland.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3748 8445 3740 8448 3722 8475 3749 8481
      3763 8459 3749 8444
TIME...MOT...LOC 0412Z 241DEG 25KT 3742 8472

KDW
Local storm report, Jul 1, 12:24 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
124 AM EDT THU JUL 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     NICHOLASVILLE           37.88N 84.58W
06/30/2021                   JESSAMINE          KY   PUBLIC

            TREE DAMAGE, POWER OUTAGES.

&&

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 10:07 PM CDTSpecial Weather StatementLMKFayette, Jessamine23 min
Jun 30, 10:28 PM CDTSpecial Weather StatementLMKClark47 min
Jun 30, 10:36 PM CDTSpecial Weather StatementLMKBourbon39 min
Jun 30, 11:07 PM CDTSpecial Weather StatementLMKNicholas23 min
Jun 30, 11:12 PM CDTSpecial Weather StatementLMKLincoln33 min
Jul 1, 6:36 AM CDTAreal Flood AdvisoryLMKClark, Fayette, Jessamine3 hr
Jul 1, 7:28 AM CDTFlash Flood WarningLMKClark, Fayette, Jessamine7 hr
Jul 1, 8:00 AM CDTAreal Flood AdvisoryLMKBoyle, Garrard, Jessamine, Mercer3 hr
Jul 1, 8:33 AM CDTFlash Flood WarningLMKClark, Garrard, Jessamine, Madison, Mercer6 hr
Jul 1, 10:47 AM CDTAreal Flood AdvisoryLMKJefferson3 hr
Jul 1, 10:55 AM CDTFlash Flood WarningLMKBoyle, Marion, Mercer, Washington4 hr
Jul 1, 11:22 AM CDTAreal Flood AdvisoryLMKBullitt, Jefferson, Spencer3 hr
Jul 1, 11:31 AM CDTFlash Flood WarningLMKBullitt, Jefferson, Spencer3 hr
Jul 1, 11:51 AM CDTAreal Flood AdvisoryLMKGarrard, Lincoln, Madison4 hr
Jul 1, 12:05 PM CDTAreal Flood AdvisoryLMKAnderson, Mercer, Spencer, Washington3 hr
Jul 1, 12:18 PM CDTAreal Flood AdvisoryLMKBullitt, Nelson, Spencer3 hr
Jul 1, 12:51 PM CDTFlash Flood WarningLMKAnderson, Mercer, Washington3 hr
Jul 1, 1:17 PM CDTFlash Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jul 1, 2:23 PM CDTAreal Flood WarningLMKClark, Fayette, Jessamine2 hr
Jul 1, 2:26 PM CDTAreal Flood WarningLMKClark, Garrard, Jessamine, Madison, Mercer3 hr
Jul 1, 2:39 PM CDTAreal Flood WarningLMKBoyle, Marion, Mercer, Washington3 hr
Jul 1, 2:42 PM CDTAreal Flood WarningLMKBullitt, Jefferson, Spencer2 hr
Jul 1, 3:54 PM CDTAreal Flood WarningLMKAnderson, Mercer, Washington97 min
Jul 1, 5:43 PM CDTRiver Flood WarningLMKBourbon28 hr
Jul 1, 11:12 AM CDTAreal Flood AdvisoryLMKPerry3 hr

Nearby

Flash Flood Watches in Kentucky, 2021Flash Flood Watches in Indiana, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.